MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
User stated she was in standard mode leaning her elbow on the armrest.The device was stationary on level ground.The user heard a click as of the brakes releasing, and the ibot moved as if to transition modes (into 4-wheel or balance mode) and then fell over backwards.User reported that she did not intentionally command a mode transition.User was not wearing the positioning belt.She landed on her back, with her head on the headrest, and slid out of the seat.She did not sustain any injuries.
 
Additional Manufacturer Narrative
The user states that she did not intentionally command mode transition, but nevertheless, the data shows the commands were received.The user controller was returned for evaluation, and no issues were identified with the user controller.Whereas the user stated she was leaning her elbow on the armrest, it is possible she accidentally pressed the mode transition shortcut and seat adjustment shortcut.As to why the device fell, investigation found a software issue in the recently-released software version running on this device.If a seat adjustment is commanded during a 24 millisecond window of a self-test which occurs approximately 1 second after transition to balance mode or after a seat adjustment in balance mode, two self-tests will interfere with each other, leading to a tip-over.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key21985757
Report Number3014522447-2025-00003
Device Sequence Number8479721
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K243442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
014522447/05052025/C/000
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite